# SDR DHL2008782001

- Difficulty date: January 9, 2008
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651720927
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTING THE LEADING EDGE, FOUND WHAT APPEARS TO BE A CRACK ON THE LEFT WING INBOARD MOUNT BRACKET FOR NR 4 LE SLAT ACTUATOR.  THE CRACK TRAVELS FROM THE RADIUS TOWARDS THE BOLT AT APPROX WING STATION 393.  ANGLE WILL BE REPLACED WITH NEW PART.
